# SDR DALA1704013715

- Difficulty date: October 7, 2013
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 44,102 hours, 18,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Condition: Not Reported
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SEAT TRACKS FASTENERS, REPAIRED IAW 5321-01065.
